# SDR MASA2011090203615

- Difficulty date: September 1, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 36,982 hours, 39,026 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WEIGHT ON WEELS CAUTION IN FLIGHT.  INSPECTED SYSTEM NO DEFECTS, RESET PSEU OPS CK GOOD.
